Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

New Hyperbolic Function Solutions for Some Nonlinear Partial Differential Equation Arising in Mathematical Physics

Haci Mehmet Baskonus
Organization: Tunceli University
Department: Department of Computer Engineering
Hasan Bulut
Organization: University of Firat
Department: Department of Mathematics
Journal / Anthology

Year: 2015
Volume: 17
Page range: 4255-4270

In this study, we investigate some new analytical solutions to the (1 + 1)-dimensional nonlinear Dispersive Modified Benjamin–Bona–Mahony equation and the (2 + 1)-dimensional cubic Klein–Gordon equation by using the generalized Kudryashov method. After we submitted the general properties of the generalized Kudryashov method in Section 2, we applied this method to these problems to obtain some new analytical solutions, such as rational function solutions, exponential function solutions and hyperbolic function solutions in Section 3. Afterwards, we draw two- and three-dimensional surfaces of analytical solutions by using Wolfram Mathematica 9.

*Applied Mathematics > Information Theory

the generalized Kudryashov method, (1 + 1)-dimensional nonlinear Dispersive, Modified Benjamin–Bona–Mahony equation, (2 + 1)-dimensional cubic Klein–Gordon, equation, soliton solutions, rational function solutions, hyperbolic function solutions, trigonometric function solutions, exponential function solution